# SDR CALA2020021000372

- Difficulty date: January 22, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N27246
- Make and model: Boeing 737824
- Aircraft serial: 28956
- Aircraft time: 62,352 hours, 23,183 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 111A240102
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-06-3-0024 OVER WING BOX STA 540 ANGLE CRACKED AT RBL 6.01. REF TO PEMCO NR 2675N449 REMOVED AND REPLACED OVER WING BOX STA 540 AT RBL6.01 ANGLE (SHEAR FITTING) IAW B737-800 SRM51-40-02, DWB 111A2401,
